Citation: Anonymous. "A Very Unpleasant Experience: An Experience with 5-MeO-MIPT & MDA (exp97530)". Erowid.org. Jul 13, 2018. erowid.org/exp/97530
Last night, I met my friend at his girlfriend's house at about 11pm and immediately took two capsules of what I told was 10mg of 5-MeO-MiPT and 50mg of MDA. The MDA capsule was supposedly topped off with caffeine. I had also drunk 3 low-point beers a few hours before dosing, but I doubt this had much effect on my experience. I had one previous experience with about 15mg of 5-MeO-MiPT (we call it 'moxy') and had a pretty good experience. The source was a friend of my friend who had ordered the moxy off a research chem site and the MDA was supposedly shipped to him from a source in Europe. I assumed at the time that because moxy is just a tryptamine it was unlikely to interact negatively with MDA, which I knew to be an MDMA analogue (like candyflipping). I was very wrong.
At about +30min the effect had become apparent. I started to feel the usual 'existential relaxation' I get from tryptamines, but there was also an unavoidable ampy-ness. I could not get comfortable in my chair and was shifting around a lot. I began to get uncomfortable with the atmosphere in the room and stepped out on the back porch to smoke cigarettes. Colors were vibrant in a classic psychedelic sort of way, and I still couldn't shake the anciness. There were no OEVs or CEVs that I can recall. I was convinced that I hadn't plateaued yet and it was just an unpleasant come-up. After maybe an hour my friend came out to check on me and I followed him inside. As soon as I stood up I realized I was worse off than I had thought. There was an intense body weight and the walk from the porch to the living room was an ordeal, fighting an urge to collapse and lay down on the floor. After making it to the couch the anciness got worse. I decided the couch was too soft and laid down on the floor. At this point I began to have some more serious physical symptoms. I had irregular breathing and it felt as if my body was stiff and numb. Other people in the room noticed something was wrong. I decided I needed something to eat, so I stumbled to the kitchen and saw some poptarts. I didn't have the dexterity to open the package, so I ripped it open with my teeth. The numb, tingly, stiff feeling was most noticeable in my extremities, and my hands felt wooden and contorted. It was difficult to catch my breath enough to talk normally, and my voice sounded rushed and panicky. By this time it was getting late and the friend that I came with wanted to take me back to the house I would be spending the night at. During the drive I had to ask him to pull over so I could vomit. Upon reaching the house and vomiting again, I could tell the worst of it was over. My friend and I sat and talked for a couple hours and the tingling feeling came and went in waves, but it wasn't as intense or unpleasant as before. I was feeling sharp pains in the tendons of my arms when I made sudden movements.
He left at about 4am and I went to bed with a girl that was there. I felt as I could see how our consciousnesses were connected and her motives were very clear to me, an experience that I have had on many different varieties of psychedelics/dissociatives. In the morning I spent awhile sitting on the porch smoking cigarettes, still riding a pleasant tryptamine afterglow. Under the influence of this I decided that I spend too much time and money on drugs and it would be good for me to go on a hiatus until I get into college in a few months. We'll see how that goes...
Overall the mental aspect of the high was overshadowed by the physical effects. I would not call what I had a bad trip, or even much of a trip at all. Having done further research, I'm pretty certain I experienced moderate serotonin syndrome, due to monoamine oxidase inhibtion by the moxy plus serotonergic activity of the MDA. Though I doubt it was life threatening, I would not personally suggest anyone combine MDMA or its cousins with moxy or similar tryptamines (MiPT, 5-MeO-DiPT). Moxy, in low doses, might be used to potentiate a mushroom or acid trip.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.